# SDR AALA201907089014

- Difficulty date: July 6, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 17,004 hours, 4,790 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 6740G010000
- Part serial: 674011214
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO ORD ON ACCOUNT OF PRESSURIZATION PROBLEM. AN EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE OVER PRESSURE VALVE IAW AMM 36-11-53. OPS CHECK GOOD. MAINTENANCE ALSO FOUND #2 ENGINE ANTI-ICING DUCT LEAKING AND FOUND A WIRE BUNDLE @ 12:00 POSITION ADJACENT TO FWD THRUST REVERSER GUIDE ROD CHAFFING.
